Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac start-up side effects, dosage, etc. blueberry

Posted by madeline on April 21, 2006, at 20:34:43

In reply to Re: Prozac start-up side effects, dosage, etc., posted by blueberry on April 21, 2006, at 19:37:31

when I first started prozac (for depression) the first week was pretty intense, but things did level off a bit.

It also tends to make me very sensitive to caffeine, so you might want to skip the sodas and stuff for a while.

Buspar might be a good adjunct for you, I would talk to your doctor.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:madeline thread:635646
URL: http://www.dr-bob.org/babble/20060417/msgs/635681.html